# SDR SWAA2017092016493

- Difficulty date: September 8, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 34,197 hours, 19,856 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A7401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BOARD SUPPORT ANGLE CORRODED AT BS 270, BETWEEN LBL 10 TO RBL 10.  REPAIRED ANGLE PER SRM.
